# SDR REXA2020081300613

- Difficulty date: August 8, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 631 hours, 546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16084
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED PS37 IAW JOB CARD 33-900-701 EMERGENCY LIGHTS WOULD NOT TEST.  REMOVED AND REPLACED EMERG BATT PACK AT PS 37 NO FIX IAW CRJ900 AMM 33-51-17 NO FIX. REMOVED AND REPLACED CHARGER AT PS37 IAW AMM 33-51-17.
